Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes redness, itchiness and white substance on the nail?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6186 Questions
Question
yes for quite sometime i have had a redness, itching and there is like a white substance when i take my nail and rub across it. I have to wash it several times a day and it helps some and also have used over the counter fungus medicine but nothing helps
Fri, 20 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Chobufo Ditah 3 hours later
Brief Answer:
Send an image for review!

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed your information fully. Without a review of this area, I will not be able to provide a personalized and helpful response without taking a closer look at this area. This way, I can provide a personalized and helpful response to you.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.

Waiting...
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor